3 doctors weighed in:

Could multivitamins/minerals cause skin itchiness? What I thought was only an insect bite, is now causing my hand to be red, itchy and swollen.

3 doctors weighed in
1 doctor agrees

In brief: Yes

Vitamins like Niacin can cause itching.

In brief: Yes

Vitamins like Niacin can cause itching.
Dr. Alan Ettinger
Dr. Alan Ettinger
Thank
Dr. Peter Nefcy
Radiology

In brief: Yes.

Not only are multivitamins worthless and do nothing for your health, many people get medical problems by taking these.
As far as your rash and itchiness, these symptoms are usually NOT in only one extremity due to complications of multivitamins, bit usually affects all the skin. It may still be an insect bite. If the symptoms persist or worsen, go see your doctor for an evaluation.

In brief: Yes.

Not only are multivitamins worthless and do nothing for your health, many people get medical problems by taking these.
As far as your rash and itchiness, these symptoms are usually NOT in only one extremity due to complications of multivitamins, bit usually affects all the skin. It may still be an insect bite. If the symptoms persist or worsen, go see your doctor for an evaluation.
Dr. Peter Nefcy
Dr. Peter Nefcy
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors